Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Blood clots in eye due to repeated hits, vision clear, prescribed Alcon Vigamox. Any other medicine required?

Hi, I have blood clots in my eye. These clots were the result of taking repeated hits in a Mixed Martial Arts tournament. I dont have any issues with my vision . I did consult a Doctor and she prescribed me Alcon Vigamox (Moxifloxacin Hydrochloride Ophthalmic Slolution 0.5%w/v). I would like to know if there are some other medicine I can take. Thanks and Regards Remil.
Asked On : Tue, 16 Oct 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

Thanks for writing to us.

As Dr.R.A.Singh has mentioned, your symptoms are suggestive of traumatic SCH(sub conjunctival hemorrhage ). It usually heals within a week or two without any medications.

A blunt trauma should be examined under a microscope by the ophthalmologist to rule out internal bleed and inflammation ,which usually doesn't cause any significant visual disturbance in early stages.

An artificial tear with oral Vitamin C supplements should be sufficient for a plain SCH.

So, take care and try avoiding further trauma in future.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Emergency Medicine Specialist Dr. R.A. Singh's  Response
Hi Remil,
Thanks for writing.
According to the description you have given, it seems that you are having Subconjuctival Hemorrhage due to injury on the eye.
Subconjuctival hemorrhage is self limiting and doesnot need any medication unless eye is also infected.
The redness of the eye clears in few weeks time.
You can put artificial tear drops for lubrication if irritation is present.
Please get your eye examined by an Ophthalmologist to rule out any other injury in the eye.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor